Estimation for seemingly unrelated regression equations

Kai-Tai Fang, Peter C. B. Lam, Qi-Guang Wu

Research output: Contribution to journalJournal articlepeer-review

1 Citation (Scopus)
4 Downloads (Pure)

Abstract

In this paper the problem of estimating regression coefficients in seemingly unrelated regression equations under some quadratic losses and matrix losses is discussed. The necessary and sufficient conditions for the existence of the uniformly minimum risk equivariant estimator under an affine group and a transitive group of transformations are given respectively. The minimaxity of the least squares estimators are also studied.
Original languageEnglish
Pages (from-to)183-189
Number of pages7
JournalStatistics & Decisions
Volume15
Issue number2
DOIs
Publication statusPublished - 1 Feb 1997
Externally publishedYes

Fingerprint

Dive into the research topics of 'Estimation for seemingly unrelated regression equations'. Together they form a unique fingerprint.

Cite this